PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 2 | 269-279
Tytuł artykułu

P-order necessary and sufficient conditions for optimality in singular calculus of variations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is devoted to singular calculus of variations problems with constraint functional not regular at the solution point in the sense that the first derivative is not surjective. In the first part of the paper we pursue an approach based on the constructions of the p-regularity theory. For p-regular calculus of variations problem we formulate and prove necessary and sufficient conditions for optimality in singular case and illustrate our results by classical example of calculus of variations problem.
Twórcy
  • Institute of Mathematics and Physics, University of Podlasie, Poland
  • Institute of Mathematics and Physics, University of Podlasie, Poland
  • System Research Institute, Polish Academy of Sciences, Warsaw, Poland
  • Dorodnicyn Computing Center, Moscow, Russia
Bibliografia
  • [1] V.M. Alexeev, V.M. Tihomirov and S.V. Fomin, Optimal Control, (Consultants Bureau, New York, 1987). Translated from Russian by V.M. Volosov.
  • [2] O.A. Brezhneva and A.A. Tret'yakov, Optimality conditions for degenerate extremum problems with equality constraints, SIAM J. Contr. Optim. 42 (2003), 729-745. doi: 10.1137/S0363012901388488
  • [3] A.F. Izmailov and A.A. Tret'yakov, Factor-Analysis of Non-Linear Mapping (Nauka, Moscow, Fizmatlit Publishing Company, 1994).
  • [4] K.N. Belash and A.A. Tret'yakov, Methods for solving degenerate problems, USSR Comput. Math. and Math. Phys. 28 (1988), 90-94. doi: 10.1016/0041-5553(88)90116-4
  • [5] A.A. Tret'yakov, Necessary and Sufficient Conditions for Optimality of p-th Order, USSR Comput. Math. and Math. Phys. 24 (1984), 123-127. doi: 10.1016/0041-5553(84)90132-0
  • [6] J. Glazunov, Variational methods for solving differential equations, Wydawnictwo Politechniki Gdańskiej, Gdańsk 2000 (in Polish)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1124
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.